MAUDE Adverse Event Report: ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; DIALYSIS CATHETER

ANGIODYNAMICS ANGIODYNAMICS / BIOFLO; DIALYSIS CATHETER
Catalog Number H965103038031
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the used device was discarded at the hospital and will not be returned to angiodynamics, the investigation into this event is ongoing.Upon completion of the investigation, a supplemental medwatch will be submitted.((b)(4)).Device discarded at hospital.
 
Event or Problem Description
Bioflo dialysis catheter placed on (b)(6) 2015 via the internal jugular vein.The catheter developed a hole in the extension leg and was removed on (b)(6) 2017.The event occurred in (b)(6).The used catheter was discarded at the hospital.
 
Additional Manufacturer Narrative
A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect of the complaint.The review confirms that the lots met all material, assembly and performance specifications.The recent angiodynamics complaint report was reviewed for the bioflo dialysis product family and the failure mode, "extension leg failure." no adverse trends were indicated.No sample was returned for evaluation, thus a definitive root cause for the reported event could not be determined.A capa has been initiated to provide further investigation into this and similar events, and to determine if corrective action is required.Manufacturing process controls for the dialysis catheter include visual inspection for damage or defects, 100% leak testing, and guidewire insertion testing to verify lumen patency.(b)(4).Not received by manufacturer.

Brand Name
ANGIODYNAMICS / BIOFLO
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
ANGIODYNAMICS
10 glens falls technical park
glens falls NY 12801
MDR Report Key6368906
Report Number1317056-2017-00018
Device Sequence Number18943207
Product Code MSD
UDI-Device IdentifierH965103038031
UDI-PublicH965103038031
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131260
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Catalogue NumberH965103038031
Device Lot Number4753225
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/01/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/01/2017
Supplement Report FDA Received Date06/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1